# SDR 06FDEA03911

- Difficulty date: November 7, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CREASE BEAM WEB BS 720D - BS 720E, STR 17L.  REMOVED DAMAGED CREASE BEAM WEB BS 720D-720E, STR 17L AND REPAIRED IAW SRM 51-10-2.
